# SDR P2EA01087

- Difficulty date: June 1, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 67185
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJO - DURING FERRY FLIGHT OUT OF C-CHECK, MASTER FIRE WARNING LIGHT CAME ON AND FIRE WARNING BELL SOUNDED AFTER APPROX 25 MINUTES OF FLIGHT.  WARNING LIGHT WOULD NOT EXTINGUISH AND BELL WOULD NOT SILENCE.  NO OTHER SYSTEM FIRE WARNING LIGHTS WERE ON.  AIRCRAFT RETURNED TO BASE, NO EMERGENCY DECLARED.  DETERMINED THE CARGO SMOKE DETECTOR CONTROL PANEL TO BE AT FAULT AND REPLACED SAME.  PERFORMED SMOKE DETECTOR SYSTEM TEST IAW MM 26-20-00/26-20-13 AND NO FAULT INDICATED.  (M)
